Arkiv for Matematik, 1983

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (40 articles)

Volume 21, Issue 1

[1] Correction to “Removable singularities for analytic or subharmonic functions”

Robert Kaufman Department of Mathematics, University of Illinois Jang-Mei Wu Department of Mathematics, University of Illinois

TBD mathscidoc:1701.332572

Arkiv for Matematik, 21, (1), 1-1, 1982.4
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the regularity of difference schemes Part II. Regularity estimates for linear and nonlinear problems

Wolfgang Hackbusch

TBD mathscidoc:1701.332573

Arkiv for Matematik, 21, (1), 3-28, 1983.12
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 205 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Convexity of means and growth of certain subharmonic functions in an$n$-dimensional cone

Göran Wanby Department of Mathematics, University of Lund

TBD mathscidoc:1701.332574

Arkiv for Matematik, 21, (1), 29-43, 1981.5
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On sums of primes

H. Riesel Royal Institute of Technology, Imperial College R. C. Vaughan Royal Institute of Technology, Imperial College

TBD mathscidoc:1701.332575

Arkiv for Matematik, 21, (1), 45-74, 1981.10
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Riemann’s zeta-function and the divisor problem

Matti Jutila Department of mathematics, University of Turku

TBD mathscidoc:1701.332576

Arkiv for Matematik, 21, (1), 75-96, 1981.10
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 110 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On hypercontractivity for multipliers on orthogonal polynomials

Svante Janson Dept. of Mathematics, Uppsala University

TBD mathscidoc:1701.332577

Arkiv for Matematik, 21, (1), 97-110, 1981.1
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Basis properties of Hardy spaces

Per Sjölin Dept. of Mathematics, University of Stockholm Jan-Olov Strömberg Dept. of Mathematics, University of Stockholm

TBD mathscidoc:1701.332578

Arkiv for Matematik, 21, (1), 111-125, 1981.8
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the spectral synthesis problem for points in the dual of a nilpotent Lie group

Jean Ludwig Fakultät für Mathematik, Universität Bielefeld

TBD mathscidoc:1701.332579

Arkiv for Matematik, 21, (1), 127-144, 1981.4
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] $K$-functionals and moduli of continuity in weighted polynomial approximation

G. Freud Department of Mathematics, California State University H. N. Mhaskar Department of Mathematics, California State University

TBD mathscidoc:1701.332580

Arkiv for Matematik, 21, (1), 145-161, 1981.9
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Some remarks on Banach spaces in which martingale difference sequences are unconditional

J. Bourgain Department of Mathematics, Vrije Universiteit Brussel

TBD mathscidoc:1701.332581

Arkiv for Matematik, 21, (1), 163-168, 1981.7
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 188 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On Besov, Hardy and Triebel spaces for 0<$p$≦1

Bui Huy Qui Department of Mathematics, Faculty of Science, Hiroshima University

TBD mathscidoc:1701.332582

Arkiv for Matematik, 21, (1), 169-184, 1981.7
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the comparison principle in the calculus of variations

Peter Lindqvist Matematiska Institutionen, Tekniska Högskolan i H:fors

TBD mathscidoc:1701.332583

Arkiv for Matematik, 21, (1), 185-190, 1981.11
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Projection estimates for harmonic measure

Bernt Øksendal Agder College, Box 607, Kristiansand, Norway

TBD mathscidoc:1701.332584

Arkiv for Matematik, 21, (1), 191-203, 1981.11
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the “symmetric commutant” — canonical decomposition of families of Hilbert space operators

Wacław Szymański Katedra Matematyki, Akademia Rolnicza w Krakowie

TBD mathscidoc:1701.332585

Arkiv for Matematik, 21, (1), 205-215, 1981.4
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Determination of invariant convex cones in simple Lie algebras

Stephen M. Paneitz Department of Mathematics, University of California

TBD mathscidoc:1701.332586

Arkiv for Matematik, 21, (1), 217-228, 1981.8
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Homeomorphisms of the line which preserve BMO

Peter W. Jones Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332587

Arkiv for Matematik, 21, (1), 229-231, 1982.9
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Weighted$L$^{$p$}estimates for oscillating kernels

Sagun Chanillo Rutgers University, New Brunswick, New Jersey Douglas S. Kurtz New Mexico State University, Las Cruces, New Mexico Gary Sampson Syracuse University, Syracuse, New York

TBD mathscidoc:1701.332588

Arkiv for Matematik, 21, (1), 233-257, 1982.7
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Behavior of maximal functios in$R$^{$n$}for large$n$

E. M. Stein Department of Mathematics, Princeton University J. O. Strömberg Institute of Mathematical & Physical Sciences, University of Tromsø

TBD mathscidoc:1701.332589

Arkiv for Matematik, 21, (1), 259-269, 1982.9
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Fredholm pseudo-differential operators on weighted Sobolev spaces

M. W. Wong Department of Mathematics, York University

TBD mathscidoc:1701.332590

Arkiv for Matematik, 21, (1), 271-282, 1980.12
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] $L$^{2}estimates for Fourier integral operators with complex phase

Lars Hörmander Department of Mathematics, University of Lund

TBD mathscidoc:1701.332591

Arkiv for Matematik, 21, (1), 283-307, 1982.12
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 113 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 22, Issue 1

[1] The local$Π$_{1}of the complement of a hypersurface with normal crossings in codimension 1 is abelianof the complement of a hypersurface with normal crossings in codimension 1 is abelian

Tráng Lê Dũng Centie de Mathématiques, Ecole Polytechnique K. Saito RIMS, Kyoto University

TBD mathscidoc:1701.332592

Arkiv for Matematik, 22, (1), 1-24, 1981.10
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Criteria for absolute convergence of multiple fourier series

Z. Nowak Warsaw University of Technology, Nowowiejska 24, Warszawa, Poland

TBD mathscidoc:1701.332593

Arkiv for Matematik, 22, (1), 25-32, 1982.5
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] An interpolation theorem

Mario Milman Southern Illinois University, Carbondale, Ill., USA Yoram Sagher University of Illinois, Chicago, USA

TBD mathscidoc:1701.332594

Arkiv for Matematik, 22, (1), 33-38, 1982.4
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] $K$-divisibility of the$K$-functional and Calderón couples

Michael Cwikel Department of Mathematics, Technion-Israel Institute of Technology

TBD mathscidoc:1701.332595

Arkiv for Matematik, 22, (1), 39-62, 1982.12
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 207 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The extension problem for certain function spaces involving fractional orders of differentiability

M. Christ Department of Mathematics, Princeton University

TBD mathscidoc:1701.332596

Arkiv for Matematik, 22, (1), 63-81, 1982.7
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 199 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On additive automorphic and rotation automorphic functions

R. Aulaskari University of Joensuu, Joensuu 10, Finland P. Lappan Michigan State University, Michigan, USA

TBD mathscidoc:1701.332597

Arkiv for Matematik, 22, (1), 83-89, 1982.4
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Extension of a result of Benedek, Calderón and Panzone

J. Bourgain Department of Mathematics, Vrije Universiteit Brussel

TBD mathscidoc:1701.332598

Arkiv for Matematik, 22, (1), 91-95, 1983.2
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Area integral estimates for elliptic differential operators with non-smooth coefficients

Björn E. J. Dahlberg Uppsala University, Uppsala, Sweden David S. Jerison M.I.T., Cambridge, MA Carlos E. Kenig University of Minnesota, Minneapolis, MN

TBD mathscidoc:1701.332599

Arkiv for Matematik, 22, (1), 97-108, 1982.10
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 135 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the growth of subharmonic functions along paths

John Lewis Department of Mathematics, University of Kentucky John Rossi Department of Mathematics, Virginia Polytechnic Inst. Allen Weitsman Department of Mathematics, Purdue University

TBD mathscidoc:1701.332600

Arkiv for Matematik, 22, (1), 109-119, 1983.2
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Holomorphic mappings with prescribed Taylor expansions

Leif Abrahamsson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332601

Arkiv for Matematik, 22, (1), 121-137, 1982.9
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the postulation of canonical curves in$P$^{3}

Edoardo Ballico Scuola Normale Superiore, Pisa, Italy

TBD mathscidoc:1701.332602

Arkiv for Matematik, 22, (1), 139-151, 1983.6
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Positive solutions of elliptic equations in nondivergence form and their adjoints

Patricia Bauman Department of Mathematics, Purdue University

TBD mathscidoc:1701.332603

Arkiv for Matematik, 22, (1), 153-173, 1983.11
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 225 downloads ] [ 0 comments ] [ Cited by 59 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Somewhat quasireflexive Banach spaces

Steven F. Bellenot Department of Mathematics and Computer Science, The Florida State University

TBD mathscidoc:1701.332604

Arkiv for Matematik, 22, (1), 175-183, 1982.8
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the multiplicative properties of the de Rham—Witt complex. I

Torsten Ekedahl IHES, 35 Route de Chartres, Bures-Sur-Yvette, France

TBD mathscidoc:1701.332605

Arkiv for Matematik, 22, (1), 185-239, 1983.9
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] A superharmonic proof of the M. Riesz conjugate function theorem

Matts Essén Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332606

Arkiv for Matematik, 22, (1), 241-249, 1983.5
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On a differential equation arising in a Hele Shaw flow moving boundary problem

Björn Gustafsson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332607

Arkiv for Matematik, 22, (1), 251-268, 1983.10
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Differentiability properties of Bessel potentials and Besov functions

Britt-Marie Stocke Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332608

Arkiv for Matematik, 22, (1), 269-286, 1983.5
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 186 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] $H$^{∞}+BUC does not have the best approximation property

Carl Sundberg Department of Mathematics, University of Tennessee

TBD mathscidoc:1701.332609

Arkiv for Matematik, 22, (1), 287-292, 1983.6
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 105 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] A characterisation of Fuchsian groups of convergent type

N. Th. Varopoulos Université Paris VI, 4 Place Jussieu, Paris

TBD mathscidoc:1701.332610

Arkiv for Matematik, 22, (1), 293-307, 1983.5
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On the hyperconvexity of holomorphically convex domains in the space$C$^{$n$}

Satoru Watari Nihon University, Tokyo, Japan

TBD mathscidoc:1701.332611

Arkiv for Matematik, 22, (1), 309-318, 1982.8
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved